CSN Login
Members Online: 17

Achy Stiff Joints

mamacita5's picture
mamacita5
Posts: 254
Joined: May 2010

I am 57 years old and was DX NSCLC in May, VATS in May with lower left lobe lobectomy. Staged 3a with 3 lymph nodes involved. Chemo - Cisplatin and Vinorelbine June - Aug, Rads Sept-October. Ok, so that takes care of the details.

I feel like every joint in my body aches now. I used to be able to get down on the floor to play with my grandchildren but these days it feels like I am an 80 year old woman. It hurts! I have had a bone scan and it came back clear.

Does anyone else have these symptoms? I am used to being active and think of myself as a young 57 year old. I am hoping this is something that will improve over time.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network